JournalszaaVol. 9, No. 2pp. 105–112

On the Existence of Solutions of a Semilinear Elliptic Boundary Value Problem with Superlinear Nonlinearities

  • Pavel Drábek

    University of West Bohemia, Plzen, Czech Republic
  • Thomas Runst

    Friedrich-Schiller-Universität Jena, Germany
On the Existence of Solutions of a Semilinear Elliptic Boundary Value Problem with Superlinear Nonlinearities cover
Download PDF

Abstract

We study the solvability of a semi linear elliptic boundary value problem with superlinear nonlinearity in spaces of Besov and Triebel-Lizorkin type.

Cite this article

Pavel Drábek, Thomas Runst, On the Existence of Solutions of a Semilinear Elliptic Boundary Value Problem with Superlinear Nonlinearities. Z. Anal. Anwend. 9 (1990), no. 2, pp. 105–112

DOI 10.4171/ZAA/385